Alert archive / Minnesota / Flood Watches in 2023
Flood Watch 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flood watch at Jul 27, 2023, 7:40 PM CDT for 9 counties in Wisconsin; 11 counties in Minnesota. It took effect at Jul 27, 2023, 8:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2023, 7:40 PM CDT (00:40 UTC)
- In effect from
- Jul 27, 2023, 8:00 PM CDT
- Expired
- Jul 27, 2023, 11:39 PM CDT
- In force
- 4 hr
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
Counties Anoka County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Isanti County, MN, Ramsey County, MN, Scott County, MN, Sherburne County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3091 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted.
695
WGUS63 KMPX 280040
FFAMPX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Twin Cities/Chanhassen MN
740 PM CDT Thu Jul 27 2023
MNZ051>053-059>063-068>070-WIZ014>016-023>028-280900-
/O.NEW.KMPX.FA.A.0002.230728T0100Z-230728T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-Ramsey-Washington-
Carver-Scott-Dakota-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Chippewa-Eau Claire-
Including the cities of River Falls, Shakopee, St Paul, Stillwater,
Hudson, Monticello, Menomonie, Chippewa Falls, Center City, Durand,
Elk River, Rice Lake, Ladysmith, Victoria, Cambridge, Blaine,
Chanhassen, Chaska, Eau Claire, Minneapolis, Osceola, and Hastings
740 PM CDT Thu Jul 27 2023
...FLOOD WATCH IN EFFECT UNTIL 4 AM CDT FRIDAY...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...Portions of Minnesota and Wisconsin, including the
following areas, in Minnesota, Anoka, Carver, Chisago, Dakota,
Hennepin, Isanti, Ramsey, Scott, Sherburne, Washington and Wright.
In Wisconsin, Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce,
Polk, Rusk and St. Croix.
* WHEN...Until 4 AM CDT Friday.
* IMPACTS...Excessive runoff may result in flooding of creeks,
streams, urban areas, and other low-lying and flood-prone
locations.
* ADDITIONAL DETAILS...
- Training thunderstorms across eastern Minnesota and western
Wisconsin have the potential to produce 3 to 5 inches of rain
tonight. The east to west line will slowly sag south through
the evening while continuing to backbuild to the west,
leading to the possibility of flash flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
Borghoff1 follow-up statement
485 WGUS63 KMPX 280439 FFAMPX Flood Watch National Weather Service Twin Cities/Chanhassen MN 1139 PM CDT Thu Jul 27 2023 MNZ051>053-059>063-068>070-WIZ014>016-023>028-280545- /O.CAN.KMPX.FA.A.0002.000000T0000Z-230728T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-Ramsey-Washington- Carver-Scott-Dakota-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin- Chippewa-Eau Claire- Including the cities of Cambridge, Blaine, Hudson, Shakopee, Minneapolis, Chaska, Eau Claire, St Paul, Hastings, Chanhassen, Osceola, River Falls, Victoria, Elk River, Rice Lake, Monticello, Chippewa Falls, Center City, Durand, Stillwater, Menomonie, and Ladysmith 1139 PM CDT Thu Jul 27 2023 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for portions of Minnesota and Wisconsin, including the following areas, in Minnesota, Anoka, Carver, Chisago, Dakota, Hennepin, Isanti, Ramsey, Scott, Sherburne, Washington and Wright. In Wisconsin, Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce, Polk, Rusk and St. Croix. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ NDC
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flood watch went out at Jul 27, 6:27 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 27, 6:27 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
627 PM CDT Thu Jul 27 2023
.DISCUSSION...(This evening through Thursday)
Issued at 321 PM CDT Thu Jul 27 2023
Key Messages:
- Today and overnight, high impact severe weather possible across
mainly eastern Minnesota and west central Wisconsin. Damaging wind
greater than 75 mph, and hail larger than tennis balls are possible
with the storms.
- Friday, additional severe storms are possible, but this depends on
how the overnight storms play out.
- Looking ahead, temperatures will be more seasonable next week,
with occasional chances for thunderstorms.
Discussion...
Today and tonight…There is potential for high impact severe weather
later this afternoon into early tonight. Storms that develop will
have the potential for very large hail and damaging wind. The main
driver behind this set up is extreme amounts of instability due to
the hot and humid surface conditions, together with dry mid levels of
the atmosphere. The end result is MLCAPE values of over 4000 J/kg.
In addition, deep layer shear was on the order of 40 kts, which means
organized convection with strong updrafts. However, the 0-1km shear
was less than 10 kts, and the effective helicity was around 100 kts
or less. For this reason, the main threat with these storms is very
large hail, especially once they develop. After that, HiRes models
support the idea of a cold pool developing and these storms
congealing into a line, with strong winds becoming the primary
threats. Additional development is possible into the overnight hours,
but the main concern is between now and midnight. The main takeaway
from all of this is to continue to monitor the forecast, and know
where to seek shelter if warnings are issued for your location later
today.
Friday…There is a conditional threat for severe weather across
southern Minnesota into west central Wisconsin, but a lot will depend
on how the overnight convection plays out. Current thinking is that
the atmosphere will have time to destabilize with another round of
storms developing during the afternoon and evening. Once again the
deep layer shear and CAPE profiles would support severe weather.
There is a marginal risk of severe storms, but this could get
adjusted once the first round of storms moves through. A lot will
depend on where the boundaries set up, as cold air advection will be
moving in from the north.
Saturday through Thursday…A weak cold font is forecast to move
through the region and bring a slight reprieve from the heat and
humidity. This will also bring dry conditions over the weekend. Where
this frontal boundary eventually ends up and how quickly it returns
northward will determine when and where rain chances return.
Northwest flow will bring a few weak systems across the region, and
these could spark showers and thunderstorms across the Upper Midwest,
but the majority of the precipitation will be focused along the
aforementioned boundary which should be across the Upper Missouri
River basin. No changes were made to the blended forecast, and there
are small chances for precipitation next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 603 PM CDT Thu Jul 27 2023
A small cluster of storms has formed just east of RWF along a
boundary that stretches zonally across south-central MN. Expecting
a broken line of storms to develop along this boundary within the
next 1-2 hours as the incoming shortwave approaches. These storms
will then move east, likely affecting MSP, MKT, RNH, and EAU into
late this evening. Conditions could drop to IFR with the heavy rain
and any wind gusts from the storms would likely be strong. Once the
storms exit to our east early Friday morning, VFR conditions expected
the remainder of the period with scattered high clouds. Southerly
winds this evening become northeasterly overnight and then trend more
northerly tomorrow afternoon. Aside from gusts from storms, speeds
will be between 5-10 knots.
KMSP...Potential for 2 rounds of storms tonight, with the first round
possible between 01-05z. These storms should be the strongest with
IFR conditions and strong wind gusts possible. Another round of
storms is possible after 2am as the cold front moves through.
/OUTLOOK FOR KMSP/
Sat...VFR. Wind N 5-10 kts.
Sun...VFR. Wind NE 10-15 kts.
Mon...VFR. Wind SE 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Chippewa-Chisago-
Freeborn-Goodhue-Isanti-Kandiyohi-Lac Qui Parle-Meeker-Rice-
Sherburne-Steele-Swift-Waseca-Wright-Yellow Medicine.
Excessive Heat Warning until 8 PM CDT this evening for Anoka-Blue
Earth-Brown-Carver-Dakota-Faribault-Hennepin-Le Sueur-Martin-
McLeod-Nicollet-Ramsey-Redwood-Renville-Scott-Sibley-
Washington-Watonwan.
WI...Heat Advisory until 8 PM CDT this evening for Chippewa-Dunn-Eau
Claire-Pepin-Pierce-Polk-St. Croix.
&&
DISCUSSION...JRB
AVIATION...CTGHazardous weather outlook, Jul 27, 1:36 PM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 136 PM CDT Thu Jul 27 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 281845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 136 PM CDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Excessive heat is expected today with Heat Index values of 100 to 110 degrees this afternoon. Severe thunderstorms are possible late this afternoon through the overnight hours. Large hail & damaging winds are the main hazards, along with locally heavy rain. The greatest risk for severe storms will be from central Minnesota into northwest Wisconsin, where there is an Enhanced Risk (risk level 3 of 5) of severe weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible Friday, along with the chance for isolated severe weather. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jul 27, 7:14 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
714 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM Rain 9 ESE Harris 45.55N 92.80W
07/27/2023 M1.67 inch Chisago MN Mesonet
Mesonet station CW4279 Almelund.
&&
RMDSpecial weather statement, Jul 27, 7:19 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
719 PM CDT Thu Jul 27 2023
WIZ016-027-280100-
Chippewa WI-Rusk WI-
719 PM CDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of southeastern Rusk
and northeastern Chippewa Counties through 800 PM CDT...
At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sheldon, or 10 miles south of Ladysmith, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sheldon around 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern and west central Wisconsin.
&&
LAT...LON 4537 9092 4495 9093 4526 9151 4548 9114
4538 9077
TIME...MOT...LOC 0019Z 290DEG 30KT 4531 9105
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPGSpecial weather statement, Jul 27, 7:23 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
723 PM CDT Thu Jul 27 2023
WIZ014-280100-
Polk WI-
723 PM CDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of southeastern Polk
County through 800 PM CDT...
At 723 PM CDT, Doppler radar was tracking a strong thunderstorm over
Centuria, or 32 miles east of Cambridge, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Balsam Lake around 735 PM CDT.
Other locations in the path of this storm include Amery, Clear Lake,
Turtle Lake and Clayton.
This includes U.S. Highway 61 near mile marker 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Minnesota...and northwestern Wisconsin.
&&
LAT...LON 4543 9215 4521 9216 4521 9232 4536 9270
4539 9267 4540 9265 4545 9265 4547 9267
4553 9263
TIME...MOT...LOC 0023Z 292DEG 31KT 4543 9259
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MPGSpecial weather statement, Jul 27, 7:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
727 PM CDT Thu Jul 27 2023
MNZ065-280100-
Renville MN-
727 PM CDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of central Renville
County through 800 PM CDT...
At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bird Island, or 12 miles northeast of Redwood Falls,
moving northwest at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Renville
County, including the following locations... Bechyn.
This includes U.S. Highway 71 between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4459 9473 4460 9504 4468 9514 4473 9497
4475 9481
TIME...MOT...LOC 0027Z 149DEG 5KT 4466 9492
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MPGLocal storm report, Jul 27, 7:28 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
728 PM CDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 2 N Taylors Falls 45.44N 92.66W
07/27/2023 M1.00 inch Chisago MN Amateur Radio
Report received via amateur radio along Co
Rd. 16 two miles north of Taylors Falls, MN.
&&
RMDSpecial weather statement, Jul 27, 7:39 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
739 PM CDT Thu Jul 27 2023
MNZ058-280115-
Meeker MN-
739 PM CDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of central Meeker
County through 815 PM CDT...
At 739 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Litchfield, or 22 miles east of Willmar, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Litchfield around 755 PM CDT.
Other locations in the path of this storm include Dassel.
This includes U.S. Highway 12 between mile markers 91 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Minnesota.
&&
LAT...LON 4530 9439 4528 9438 4528 9426 4515 9425
4499 9426 4498 9428 4515 9472 4531 9463
TIME...MOT...LOC 0039Z 290DEG 18KT 4521 9458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MPGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:19 PM CDT | Special Weather Statement | MPX | Rusk | 41 min |
| Jul 27, 7:23 PM CDT | Special Weather Statement | MPX | Polk | 37 min |
| Jul 27, 7:53 PM CDT | Flash Flood Warning | MPX | Barron, Rusk | 3 hr |
| Jul 27, 8:09 PM CDT | Flash Flood Warning | MPX | Polk | 3 hr |
| Jul 28, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 31 min |
| Jul 28, 5:21 PM CDT | Special Weather Statement | MPX | Saint Croix | 39 min |
| Jul 28, 5:40 PM CDT | Special Weather Statement | MPX | Chippewa | 50 min |
| Jul 28, 5:53 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 37 min |
| Jul 28, 6:02 PM CDT | Special Weather Statement | MPX | Dunn | 43 min |
| Jul 28, 6:19 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 26 min |
| Jul 28, 6:37 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 83 min |
| Jul 28, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 25 min |
| Jul 27, 7:06 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 39 min |
| Jul 27, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 46 min |
| Jul 27, 7:27 PM CDT | Special Weather Statement | MPX | Renville | 33 min |
| Jul 27, 7:39 PM CDT | Special Weather Statement | MPX | Meeker | 36 min |
| Jul 27, 7:56 PM CDT | Special Weather Statement | MPX | Wright | 34 min |
| Jul 27, 8:16 PM CDT | Special Weather Statement | MPX | Sherburne | 44 min |
| Jul 27, 8:21 PM CDT | Special Weather Statement | MPX | Meeker | 39 min |
| Jul 27, 8:43 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 32 min |
| Jul 27, 8:53 PM CDT | Special Weather Statement | MPX | Kandiyohi | 37 min |
| Jul 27, 8:58 PM CDT | Special Weather Statement | MPX | Anoka | 47 min |
| Jul 27, 8:59 PM CDT | Special Weather Statement | MPX | Sherburne | 46 min |
| Jul 27, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 35 min |
| Jul 27, 9:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 28 min |
| Jul 27, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 47 min |
| Jul 27, 11:49 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 56 min |
| Jul 28, 12:22 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 40 min |
| Jul 28, 12:58 AM CDT | Special Weather Statement | MPX | Steele, Waseca | 47 min |
| Jul 28, 2:58 PM CDT | Special Weather Statement | MPX | Mille Lacs | 47 min |
| Jul 28, 3:05 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 25 min |
| Jul 28, 3:36 PM CDT | Special Weather Statement | MPX | Isanti | 39 min |
| Jul 28, 3:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Jul 28, 4:16 PM CDT | Special Weather Statement | MPX | Hennepin | 44 min |
| Jul 28, 4:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 28, 4:34 PM CDT | Special Weather Statement | MPX | Dakota | 26 min |
| Jul 28, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 38 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | MPX | Ramsey | 47 min |
| Jul 28, 5:06 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 39 min |
| Jul 28, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 26 min |
Nearby
Flood Watches in Minnesota, 2023Flood Watches in Wisconsin, 2023Every flood watch in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.